MAUDE Adverse Event Report: Cutera, Inc. truSculpt iD; Massager, Vacuum, Radio Frequency Induced Heat

Cutera, Inc. truSculpt iD; Massager, Vacuum, Radio Frequency Induced Heat
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Wound Infection (2447); Full thickness (Third Degree) Burn (2696)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a 43-year-old female underwent trusculpt id treatment to the bilateral bra-fat and mid-back areas.Return pads were reported to have been placed on the upper back.Following treatment, a blister was noted at the lower edge of a return pad electrode on one side of the back; a second blister was reported the following day on the opposite side.The affected areas were described as bilateral mid-back burns near the inferior edge of the scapulae.A hydrocolloid dressing was applied, an antibiotic was prescribed, and bandages were provided.As (b)(6) 2026, the areas were reported to be still healing.No device malfunction, abnormal operation, or error messages were reported.The actual distance between the treatment handpieces and return pads could not be confirmed.The instructions for use specify a minimum 4-inch (10 cm) separation when treating near the return pads.Insufficient separation cannot be ruled out; however, the cause of the event cannot be definitively determined from the available information.The mid-back treatment is outside of the identified indication for the 2 mhz setting with the 40 cm2 handpiece.

Brand Name
truSculpt iD
Common Device Name
Massager, Vacuum, Radio Frequency Induced Heat
Manufacturer (Section D)
Cutera, Inc.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
+1(415)657-5500
MDR Report Key50382136
Report Number2954354-2026-00004
Device Sequence Number13215957
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public01008167220214271118102421TIDF10129
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite